# SDR CALA2025091508870

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 82,053 hours, 29,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 29-34 IN SEAT EMERGENCY LIGHTS INOP T/S AND FOUND BATTERY DEAD DUE TO INOP CHARGER.  REMOVED AND REPLACED BOTH BATTERY AND CHARGER IAW AMM 33-51-06/201. OPS CHECK GOOD. OK FOR CONTINUED SERVICE.
